# SDR SWAA2013071518266

- Difficulty date: June 23, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 51,342 hours, 40,730 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500D, BETWEEN STRINGER 28R-STRINGER 28L.  R&R SHEAR TIE IAW SRM & DRAWING.
